Previous |  Up |  Next


Title: A topological version of the Schauder theorem (English)
Author: Kulpa, W.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 40
Issue: 2
Year: 1999
Pages: 85-89
Category: math
MSC: 54H25
MSC: 55M20
idZBL: Zbl 0952.54030
idMR: MR1751545
Date available: 2012-10-06T01:31:34Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_040-1999-2_11.pdf 241.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo